Generalized normal mean values of Fourier–Laplace series
Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 553-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_3_a12,
author = {D. K. Ugulava},
title = {Generalized normal mean values of {Fourier{\textendash}Laplace} series},
journal = {Doklady Akademii Nauk},
pages = {553--555},
year = {1971},
volume = {199},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a12/}
}
D. K. Ugulava. Generalized normal mean values of Fourier–Laplace series. Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a12/